Open Access
17 March 2004 Spectral analysis for differential operators with singularities
Vjacheslav Anatoljevich Yurko
Abstr. Appl. Anal. 2004(2): 165-182 (17 March 2004). DOI: 10.1155/S1085337504310055


Nonselfadjoint boundary value problems for second-order differential equations on a finite interval with nonintegrable singularities inside the interval are considered under additional sewing conditions for solutions at the singular point. We study properties of the spectrum, prove the completeness of eigen- and associated functions, and investigate the inverse problem of recovering the boundary value problem from its spectral characteristics.


Download Citation

Vjacheslav Anatoljevich Yurko. "Spectral analysis for differential operators with singularities." Abstr. Appl. Anal. 2004 (2) 165 - 182, 17 March 2004.


Published: 17 March 2004
First available in Project Euclid: 6 April 2004

zbMATH: 1074.34008
MathSciNet: MR2058272
Digital Object Identifier: 10.1155/S1085337504310055

Primary: 34A55 , 34B24
Secondary: 34L05 , 47E05

Rights: Copyright © 2004 Hindawi

Vol.2004 • No. 2 • 17 March 2004
Back to Top